Bayes formula for optimal filter with n-ple Markov Gaussian errors

P.K. Mandal, V. Mandrekar

    Research output: Contribution to journalArticleAcademicpeer-review

    Abstract

    We consider the nonlinear filtering problem where the observation noise process is n-ple Markov Gaussian. A Kallianpur–Striebel type Bayes formula for the optimal filter is obtained.
    Original languageEnglish
    Pages (from-to)245-252
    Number of pages245
    JournalActa Applicandae Mathematicae
    Volume63
    Issue number1-3
    DOIs
    Publication statusPublished - 2000

    Fingerprint Dive into the research topics of 'Bayes formula for optimal filter with n-ple Markov Gaussian errors'. Together they form a unique fingerprint.

    Cite this